Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 3, 2007, 2:37 PM EDT for 5 counties in Indiana. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 2:37 PM EDT (18:37 UTC)
- Expired
- Apr 3, 2007, 3:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Counties, with a storm outline in the text
Counties Clay County, IN, Greene County, IN, Owen County, IN, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 108 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 2:58 PM EDT | TSTM WND DMG | 3 Nw Sullivan, IN | TREE DOWN |
| Apr 3, 2:58 PM EDT | TSTM WND DMG | Sullivan, IN | A FEW TREES DOWN IN SULLIVAN |
| Apr 3, 3:01 PM EDT | TSTM WND DMG | 3 Nne Sullivan, IN | TREE DOWN |
| Apr 3, 3:10 PM EDT | TSTM WND DMG | Dugger, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 10:48 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 3, 2:33 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 031837
SVRIND
INC021-055-119-153-167-031915-
/O.NEW.KIND.SV.W.0006.070403T1837Z-070403T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
237 PM EDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
SULLIVAN COUNTY IN SOUTHWEST INDIANA...
SOUTHERN CLAY COUNTY IN WEST CENTRAL INDIANA...
SOUTHWESTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN VIGO COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 315 PM EDT(215 PM CDT)
* AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF MEROM...OR ABOUT 14 MILES NORTHEAST OF ROBINSON...AND
MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FARMERSBURG BY 250 PM EDT...
HYMERA BY 255 PM EDT...
RILEY BY 300 PM EDT...
JASONVILLE BY 305 PM EDT...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3937 8754 3915 8764 3898 8753 3902 8700
3944 8700
$$
PUMA2 follow-up statements
000
WWUS53 KIND 031859
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
259 PM EDT TUE APR 3 2007
INC021-055-119-153-167-031915-
/O.CON.KIND.SV.W.0006.000000T0000Z-070403T1915Z/
CLAY-GREENE-OWEN-SULLIVAN-VIGO-
259 PM EDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN GREENE...SULLIVAN...SOUTHWESTERN OWEN...SOUTHERN
CLAY AND SOUTHEASTERN VIGO COUNTIES...
AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FARMERSBURG...OR ABOUT 17 MILES SOUTH OF TERRE HAUTE...
MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JASONVILLE BY 305 PM EDT...
LINTON BY 310 PM EDT...
CLAY CITY BY 315 PM EDT...
LAT...LON 3930 8751 3915 8764 3898 8753 3902 8700
3944 8700 3938 8744
$$
PUMA000
WWUS53 KIND 031914
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT TUE APR 3 2007
INC021-055-119-153-167-031924-
/O.EXP.KIND.SV.W.0006.000000T0000Z-070403T1915Z/
CLAY-GREENE-OWEN-SULLIVAN-VIGO-
314 PM EDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENE...
SULLIVAN...SOUTHWESTERN OWEN...SOUTHERN CLAY AND SOUTHEASTERN VIGO
COUNTIES EXPIRES AT 315 PM EDT...
THUNDERSTORMS REMAIN IN THE AREA BUT HAVE DECREASED IN INTENSITY TO
BELOW SEVERE LEVELS. THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3930 8751 3915 8764 3898 8753 3902 8700
3944 8700 3938 8744
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:40 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 3, 12:40 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1240 PM EDT TUE APR 3 2007 .AVIATION...MVFR CONDITIONS EXPECTED TO BE PRESENT THROUGH MUCH OF THIS TAF PERIOD AS CD FRONT WL PUSH ACRS THE TAF SITES DURG THE FIRST 8 HRS OF THE TAF. MVFR CIGS AND VISBYS WL ACCOMPANY THE STORMS AS THEY DEVELOP ALONG AND AHEAD OF THE CD FRONT. SOME OF THE STRONG STORMS COULD PRODUCE BRIEF ISOLATED IFR CONDITIONS. STRONG CAA BEHIND THE FRONT ALONG WITH CYCLONIC SFC FLOW WL SHUD RESULT IN PLENTY OF MVFR CIGS IN THE WAKE OF THE FRONT. && .SHORT TERM /TODAY AND TONIGHT/...MODERATE RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING FOR THE ENTIRE STATE... ASIDE FROM SOME MINOR SFC LOW PLACEMENT ISSUES BETWEEN THE NAM/GFS NO GLARING INCONSISTENCIES WERE NOTED. WILL USE A BLEND. A STRONG SURFACE LOW PRESSURE WILL MOVE E/NE FROM THE SOUTHERN PLAINS TO NEAR NORTHERN ILLINOIS BY THIS AFTERNOON. THIS LOW WILL DEEPEN AS MOVES E/NE AND WILL DRAG A STRONG COLD FRONT ACROSS THE OHIO VALLEY. THIS SURFACE SYSTEM IS AIDED BY AN EQUALLY STRONG H5 SHORT WAVE. THROUGH THIS MORNING EXPECT SFC WINDS AND DEW POINTS TO INCREASE AHEAD OF THE FRONT ALONG WITH PLENTY OF SUNSHINE AND STEEPENING LAPSE RATES TO PUSH SB CAPES INTO THE 1000-2000 J/KG RANGE. MAIN CONVECTIVE MODE THIS AFTERNOON AND EVENING WILL BE A SQUALL LINE/BOW ECHO. HOWEVER WITH PLENTY OF SHEAR IN THE LATE AFTERNOON AND EARLY EVENING SOME EMBEDDED SUPERCELLS ARE POSSIBLE. ALONG WITH HAIL AND DAMAGING WIND...VERY HEAVY RAIN WILL ALSO BE POSSIBLE. PWATS ARE IN THE 1.0-1.5 RANGE SO DOWNPOURS CAN BE EXPECTED ALTHOUGH NOT VERY LONG LIVED. AFTER THE FRONT PASSES TONIGHT HAVE LOWERED POPS AND CUT THEM OUT ALL TOGETHER AFTER MIDNIGHT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/...SHARPLY COLDER TEMPERATURES EXPECTED FROM WEDNESDAY THROUGH THE WEEKEND. WITH LARGE H5 LOW LOOMING OVER AT LEAST THE NORTHERN SECTION OF THE CWA HAVE PUT IN A LOW POP FOR WED IN THE AFTERNOON TO ACCOUNT FOR SOME INSTABILITY SHOWERS IN THE COLD BEHIND THE FRONT. TEMPS WILL DO A 180 GOING FROM ABOVE NORMAL HIGHS IN THE 70S AND 80S TO BELOW NORMAL WITH HIGHS IN THE 40S THROUGH THE EXTENDED PD. FREEZE WATCHES AND WARNINGS WILL LIKELY BE NEEDED FROM MID WEEK INTO THE WEEKEND BUT DUE TO IMPENDING SEVERE THREAT WILL NOT ISSUE A FREEZE WATCH THIS MORNING TO KEEP HEADLINES TO A MINIMUM. WILL INSTEAD HIGHLIGHT IN THE HWO. OUTSIDE OF THE ADDITION OF POPS ON SATURDAY AFTERNOON WITH UPPER LOW DROPPING ANOTHER SHORT WAVE INTO THE NORTHERN 1/3 OF THE CWA THE FORECAST WAS LARGELY UNCHANGED. NO CHANGES MADE TO SUNDAY OR MONDAY FORECAST. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...JP SHORT TERM/LONG TERM...SALLY
Hazardous weather outlook, Apr 3, 5:36 AM EDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 536 AM EDT TUE APR 3 2007 INZ021-030-031-036>042-045>049-052>057-062>065-069>072-040945- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- MARTIN-LAWRENCE-JACKSON-JENNINGS- 536 AM EDT TUE APR 3 2007 /436 AM CDT TUE APR 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL BRING A COLD FRONT THROUGH INDIANA LATER THIS EVENING. AHEAD OF THIS FRONT A SQUALL LINE IS EXPECTED TO DEVELOP IN ILLINOIS AND MOVE INTO INDIANA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE MAIN THREAT FROM THIS SQUALL LINE WILL BE DAMAGING WIND AND LARGE HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS. STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS DEVELOPING SEVERE WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO THE WEEKEND. A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS WILL LIKELY BE ISSUED OVER THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY LATE THIS AFTERNOON INTO THE EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-061-067-068-040945- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE- KNOX-DAVIESS- 536 AM EDT TUE APR 3 2007 /436 AM CDT TUE APR 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A STRONG LOW PRESSURE SYSTEM WILL BRING A COLD FRONT THROUGH INDIANA LATER THIS EVENING. AHEAD OF THIS FRONT A SQUALL LINE IS EXPECTED TO DEVELOP IN ILLINOIS AND MOVE INTO INDIANA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE MAIN THREAT FROM THIS SQUALL LINE WILL BE DAMAGING WIND AND LARGE HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS. STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS DEVELOPING SEVERE WEATHER SITUATION. LOWLAND FLOODING CONTINUES ALONG WABASH RIVER IN WESTERN INDIANA AND ALONG THE WHITE RIVER IN SOUTHWEST INDIANA. RAIN TODAY MAY SLOW THE FALL OF THE WHITE AND WABASH RIVERS AND COULD PROLONG CURRENT HIGH WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO THE WEEKEND. A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS WILL LIKELY BE ISSUED OVER THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY LATE THIS AFTERNOON INTO THE EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SALLY
In the hours before
Local storm report, Apr 3, 1:34 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 2 WNW THORNTOWN 40.15N 86.65W
04/03/2007 U1.00 INCH BOONE IN TRAINED SPOTTER
HAIL LASTED 2 MINUTES.
&&
CETLocal storm report, Apr 3, 2:01 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
201 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL ROACHDALE 39.85N 86.80W
04/03/2007 E0.25 INCH PUTNAM IN TRAINED SPOTTER
STATE ROAD 236 AND WALNUT ST...LASTED 6 MIN
&&
CETLocal storm report, Apr 3, 2:17 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
217 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG BROWNSBURG 39.84N 86.39W
04/03/2007 HENDRICKS IN TRAINED SPOTTER
GOAL POST AND HIGH JUMP BLOWN DOWN AT JUNIOR HIGH SCHOOL.
WINDS ESTIMATED AT 60 -65 MPH
&&
CETLocal storm report, Apr 3, 2:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
233 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL 4 NW TERRE HAUTE 39.51N 87.44W
04/03/2007 E0.88 INCH VIGO IN TRAINED SPOTTER
&&
CETLocal storm report, Apr 3, 2:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
234 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL 2 NE PITTSBORO 39.89N 86.44W
04/03/2007 E1.75 INCH HENDRICKS IN LAW ENFORCEMENT
&&
CETLocal storm report, Apr 3, 2:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
236 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL BROWNSBURG 39.84N 86.39W
04/03/2007 E0.75 INCH HENDRICKS IN AMATEUR RADIO
&&
CETThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 12:10 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 35 min |
| Apr 3, 1:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 33 min |
| Apr 3, 2:15 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vermillion, Vigo | 30 min |
| Apr 3, 2:30 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 45 min |
| Apr 3, 2:41 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Owen, Parke, Putnam | 49 min |
| Apr 3, 3:11 PM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 19 min |
| Apr 3, 3:12 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 63 min |
| Apr 3, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen | 48 min |
| Apr 3, 3:54 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin | 51 min |
| Apr 3, 4:05 PM EDT | Flash Flood Warning | IND | Monroe | 115 min |
| Apr 3, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Lawrence, Monroe | 37 min |
| Apr 3, 4:10 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 36 min |
| Apr 3, 4:44 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 28 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.